# SDR REXA201000220

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 21,950 hours, 19,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 601R318722
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER DOOR SEAL RETAINER WAS FOUND DEFORMED IN THE LOWER FORWARD CORNER.  THE DAMAGE IS LOCATED 0.75 INCH FORWARD OF THE FITTING AFT EDGE AND MEASURES 1.125 INCH WIDE AND HAS A MAXIMUM DEPTH OF O.125 INCH.  A CRACK WAS FOUND IN THE DAMAGE AREA ON THE OUTER RETAINER FLANGE LIP AND MEASURES 0.020 INCH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-227.  REPEAT INSPECTION EVERY 100 FH.  AT THE NEXT C-CHECK INTERVAL NOT TO EXCEED 4,000 FH REPLACE THE DAMAGE P/N 601R31872-2 SEAL RETAINER SECTION.
